# SDR QXEA2018012400028

- Difficulty date: January 24, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 39,257 hours, 40,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6138001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTED EMERGENCY "EXIT" DOOR SIGNS INOP OVER BOTH DOORS IN AFT GALLEY. REMOVED & REPLACED EMERGENCY BATTERIES AT RT 4 AND LT 4 IAW AMM 33-51-00-820-001. PERFORMED OPS TEST IAW AMM 33-51-00-710-002. TESTED GOOD. CLEAR DEFECT.
